# SDR USAA070089

- Difficulty date: February 6, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N941UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27806
- Aircraft time: 41,217 hours, 41,217 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Attach Angle
- Condition: Corroded
- Location: Apu Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP, LWR & FWD SIDES OF APU INTAKE DOOR ON 3 ATTACH ANGLES HAS CORROSION.  MFG ANGLES PER BOEING DWG 148N3152 & SRM 53-00-07, DEFECT SIZE: 10 SQ INCHES.
